# SDR AALA202304262149

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 39,146 hours, 4,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Nozzle
- Part number: 218W66013
- Condition: Torn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO CEILING FIRE NOZZLE TORN MARKED WITH TAPE. REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR NOZZLE.
